# SDR HNAA2023041200113

- Difficulty date: April 4, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 50,009 hours, 47,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP INOP AT ROW 13 INOP.  RESEATED PIN IN SPLICE FOR LIGHT STRIP
